| Model Number |
N/A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refn3584 showed one other similar product complaint(s) from this lot number.Device not returned for evaluation.
Event or Problem Description
It was reported "nurse states no resistance on advancing the guidewire.Catheter broke in half while pulling the needle out.One half left in patient." no other information was provided.